Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Wiener measure in a space of functions of two variables


Author: J. Yeh
Journal: Trans. Amer. Math. Soc. 95 (1960), 433-450
MSC: Primary 46.20; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0125433-1
MathSciNet review: 0125433
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron, Integration in function spaces, Unpublished lecture notes.
  • [2] T. Kitagawa, Analysis of variance applied to function spaces, Mem. Fac. Sci. Kyūsyū Univ. Ser. A vol. VI no. 1 (1951) pp. 41-53, esp. pp. 44-45. MR 0047299 (13:855b)
  • [3] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1930) pp. 117-258, esp. pp. 214-234. MR 1555316
  • [4] T. Hida, On the uniform continuity of the Wiener process with a multidimensional parameter, Nagoya Math. J. vol. 13 (1958) pp. 53-61. MR 0096322 (20:2806)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.20, 28.00

Retrieve articles in all journals with MSC: 46.20, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0125433-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society